Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jjmrpg04

Help with redness/red spots etc.

Recommended Posts

I am on week 7 of the regimen. My problem is that I am still experiencing a good amount of redness. It varies from day to day but I find that no matter how softly I apply the and moisturizer, I get really red, especially in my tzone. There is a clear distinction to me between treated and untreated areas. Is this ever going to go away? I sometimes think my skin will never get used to BP fully. I mean, I use the full amount. It doesnt really burn or sting or even itch anymore but why am I so red? Could it be Dan's moisturizer? I always feel like my skin looks less red after I shower (before applying stuff). Also, I am mostly clear, but I feel like my skin has a good amount of.... inconsistencies, if you will? While certain parts of my face feel pretty smooth and nice, I sometimes get tiny little rough spots. At first I always think they are new zits forming, but then nothing really becomes of them... I dont see whiteheads form or anything, but I can definitely feel an itty bitty little raised area. Sometimes it even seems like my red spots, or areas of hyperpigmentation, are closer to the surface than other times. Gah I wish I just had the answers for all the little questions constantly forming in my head. :/

Share this post


Link to post
Share on other sites

Hey!

I actually think I may know what you're taking about with the little raised things. Are they white? I have a few of them around my chin, which is my problem area. I think that they are blackheads that are resolving without becoming inflamed and that they will go away in a few weeks.

I also know what you mean about the redness thing. My chin is more red than the rest of my face and that's where I'm doing the Regimen. Sometimes parts of my face that I'm NOT treating also turn red. Maybe we're just not gentle ENOUGH? Seems hard to believe, and in the morning I just don't want to have to wake up at 6.30 just to rub shit on my face...

The red marks thing is probably in your head. If it's not, I would recommend a sunblock since the sun actually can darken the red marks (so I hear). Don't take any chances! And be patient with them, they're a bummer but they will fade soon.

Share this post


Link to post
Share on other sites

are you using AHA in your regimen right now? if not, you should try it. did a lot for me and evening out my skin tone.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×